Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 115, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 19, 2008, 5:00 AM CDT for Attala County, Choctaw County, Montgomery County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2008, 5:00 AM CDT (10:00 UTC)
- Expired
- Mar 19, 2008, 5:30 AM CDT
- In force
- 30 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Attala County, MS, Choctaw County, MS, Montgomery County, MS
The radar
The Columbus AFB radar (KGWX), 110 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 10:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 191000
TORJAN
MSC007-019-097-191045-
/O.NEW.KJAN.TO.W.0115.080319T1000Z-080319T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
500 AM CDT WED MAR 19 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
ATTALA COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF KOSCIUSKO...
CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
SOUTHEASTERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 545 AM CDT
* AT 500 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
KOSCIUSKO...MOVING NORTHEAST AT 60 MPH.
* THE TORNADO WILL BE NEAR...
CHESTER BY 525 AM CDT...
REFORM BY 530 AM CDT...
SHERWOOD BY 535 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3354 8909 3340 8908 3298 8956 3306 8973
3346 8947 3348 8938 3347 8935 3349 8931
TIME...MOT...LOC 1000Z 217DEG 55KT 3309 8959
$$
CME2 follow-up statements
000
WWUS54 KJAN 191016
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
517 AM CDT WED MAR 19 2008
MSC097-191027-
/O.CAN.KJAN.TO.W.0115.000000T0000Z-080319T1045Z/
MONTGOMERY MS-
517 AM CDT WED MAR 19 2008
...THE TORNADO WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT WEDNESDAY MORNING
FOR MISSISSIPPI.
LAT...LON 3354 8909 3340 8908 3315 8943 3319 8950
3330 8947 3330 8944 3333 8946 3344 8943
3349 8929
TIME...MOT...LOC 1017Z 218DEG 51KT 3327 8941
$$
MSC007-019-191045-
/O.CON.KJAN.TO.W.0115.000000T0000Z-080319T1045Z/
CHOCTAW MS-ATTALA MS-
517 AM CDT WED MAR 19 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
NORTHEASTERN ATTALA AND CHOCTAW COUNTIES...
AT 517 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR FRENCH CAMP...OR 16 MILES NORTHEAST OF
KOSCIUSKO...MOVING NORTHEAST AT 55 MPH.
THE TORNADO WILL BE NEAR...
CHESTER BY 530 AM CDT...
REFORM BY 535 AM CDT...
SHERWOOD BY 540 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT WEDNESDAY MORNING
FOR MISSISSIPPI.
LAT...LON 3354 8909 3340 8908 3315 8943 3319 8950
3330 8947 3330 8944 3333 8946 3344 8943
3349 8929
TIME...MOT...LOC 1017Z 218DEG 51KT 3327 8941
$$
CME000
WWUS54 KJAN 191030
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
530 AM CDT WED MAR 19 2008
MSC007-019-191040-
/O.CAN.KJAN.TO.W.0115.000000T0000Z-080319T1045Z/
CHOCTAW MS-ATTALA MS-
530 AM CDT WED MAR 19 2008
...THE TORNADO WARNING FOR NORTHEASTERN ATTALA AND CHOCTAW COUNTIES
IS CANCELLED...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT WEDNESDAY MORNING
FOR MISSISSIPPI.
LAT...LON 3354 8909 3340 8908 3315 8943 3319 8950
3330 8947 3330 8944 3333 8946 3344 8943
3349 8929
TIME...MOT...LOC 1030Z 218DEG 51KT 3341 8927
$$
CMEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 19, 4:35 AM CDT, 25 minutes earlier.
Area forecast discussion, Mar 19, 4:35 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
435 AM CDT WED MAR 19 2008
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...THE SQUALL LINE WAS
NEARING THE I-55 CORRIDOR AT 330 AM AND STRONGEST FROM HIGHWAY 82
AND SOUTHWARD. OUR EASTERN COUNTIES WILL BE UNDER THE GUN DURING THE
NEXT SEVERAL HOURS. THE LINE IS EXPECTED TO BE CLOSE TO THE MS/AL
STATE LINE BY 7 AM ESSENTIALLY ENDING THE SEVERE WEATHER THREAT FOR
OUR AREA. WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS THE CLOSED UPPER
LOW OVER THE RED RIVER VALLEY WHILE SURFACE ANALYSIS PLACES THE LOW
OVER SOUTHEAST ARKANSAS. THE SURFACE LOW WILL TRACK TO THE NORTHEAST
ACROSS NORTHEAST MISSISSIPPI TODAY WHILE THE CLOSED UPPER LOW OPENS
UP AND SHIFTS EAST. WATER VAPOR IMAGERY IS ALSO SHOWING THE EXPECTED
DRY SLOTTING WRAPPING UP AROUND THE EAST SIDE OF THE UPPER
LOW...OVER OUR WESTERN ZONES. HOWEVER...REGIONAL RADARS ARE SHOWING
A LINE OF SHOWERS ALONG THE TRAILING COLD FRONT BACK OVER WESTERN
LOUISIANA SO WL MAINTAIN RAIN CHANCES THIS MORNING FOR THE FRONT.
THE COLD FRONT IS EXPECTED TO BE EAST THE I-55 CORRIDOR BY NOON AND
EAST OF OUR CWA BY LATE AFTERNOON. ALTHOUGH THE FRONT WILL BE TO OUR
EAST...THE UPPER TROUGH AXIS AND ASSOCIATED CLOUD COVER WONT SHIFT
EAST UNTIL TONIGHT. THE WINDS BEHIND THE COLD FRONT WILL APPROACH
LOCAL LAKE WIND ADVISORY CRITERIA FOR A COUPLE OF HOURS THIS MORNING
OVER OUR DELTA REGION. WL HOLD OFF ISSUANCE FOR NOW AND REEVALUATE
LATER. THUS WL ALLOW THE CURRENT LAKE WIND ADVISORY FOR THE WHOLE
AREA TO EXPIRE AT 7 AM. HIGH PRESSURE WILL BUILD OVER OR CWFA FROM
THE WEST TONIGHT INTO THURSDAY BEFORE SHIFTING EAST OF OUR CWFA
THURSDAY NIGHT. THE COOLER AND DRIER AIR BEHIND THE FRONT WILL
RESULT IN BELOW NORMAL TEMPERATURES THROUGH FRIDAY MORNING.
.LONG TERM...FRIDAY THROUGH WEDNESDAY...OVERALL MEDIUM RANGE MODELS
ARE DRIER IN THE LONG TERM BUT MAINTAIN RAIN CHANCES FOR OUR AREA
FOR SUNDAY INTO SUNDAY NIGHT. BY FRIDAY MORNING HIGH PRESSURE AT THE
SURFACE WILL BE CENTERED OVER THE SOUTHEAST CONUS AND SLIDE EAST
INTO THE ATLANTIC DURING THE DAY. OUR LOW LEVEL FLOW WILL VEER TO
THE SOUTH BUT REMAIN LIGHT AND NOT WORK TO INCREASE MOISTURE MUCH
BEFORE A DRY COLD FRONT MOVES THROUGH OUR CWFA SATURDAY. THE COLD
FRONT IS EXPECTED TO MAKE IT TO THE GULF COAST BEFORE STALLING. HIGH
PRESSURE CENTERED OVER THE GREAT LAKES REGION WILL BRIEFLY RIDGE
SOUTH INTO OUR AREA INTO SUNDAY BEFORE SLIDING EAST AND ALLOWING A
STRONGER DISTURBANCE TO MOVE INTO OUR REGION SUNDAY NIGHT. THERE
AREA STRENGTH AND TIMING DIFFERENCES BETWEEN THE GFS AND THE ECMWF
BUT A POTENT NORTHERN STREAM SHORTWAVE WILL DROP SOUTH OUT OF THE
NORTHERN PLAINS AND DEEPEN A TROUGH OVER OUR REGION. THIS WILL BRING
AN INCREASE IN RAIN CHANCES BY SUNDAY AFTERNOON AND LAST INTO SUNDAY
NIGHT. THE ECMWF IS DEEPER AND A TAD FASTER THAN THE GFS WITH THIS
FEATURE. MONDAY MORNING TEMPERATURES ARE EXPECTED TO DIP INTO THE
LOWER 30S IN THE NORTH RESULTING IN PATCHY FROST. IF THE GFS TRENDS
TOWARD THE ECMWF EVEN COLDER MORNING LOWS COULD BE REALIZED MONDAY
MORNING. RIDGING SURFACE AND ALOFT WILL BUILD OVER OUR REGION MONDAY
THROUGH WEDNESDAY RESULTING IN A RETURN TO DRY WEATHER AND A WARMING
TREND TOWARD NEAR NORMAL TEMPERATURES.
&&
.AVIATION...SQUALL LINE WILL MOVE EAST OVER THE EASTERN HALF OF
MISSISSIPPI THROUGH 13Z BEFORE SHIFTING EAST INTO ALABAMA. OUTSIDE
OF THUNDERSTORM AREAS...WIDESPREAD MVFR CEILINGS WILL PREVAIL TODAY.
A TRAILING COLD FRONT WILL MOVE ACROSS THE AREA LATER TODAY WITH A
FEW ADDITIONAL SHOWERS POSSIBLE MAINLY IN THE NORTH. AN UPPER LEVEL
TROUGH AXIS WILL NOT SHIFT EAST ACROSS THE AREA UNTIL TONIGHT.
BREAKS IN THE CLOUDS MAY OCCUR IN THE SOUTH TODAY BUT THE LOW CLOUDS
WILL LIKELY HANG IN THE NORTH UNTIL THE UPPER TROUGH AXIS SHIFTS
EAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 63 41 70 42 / 37 0 0 0
MERIDIAN 67 42 69 38 / 61 0 0 0
VICKSBURG 62 41 69 42 / 24 0 0 0
HATTIESBURG 67 43 72 39 / 52 0 0 0
NATCHEZ 63 43 68 41 / 14 0 0 0
GREENVILLE 61 40 68 45 / 41 0 0 0
GREENWOOD 62 39 68 43 / 50 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR MSZ018-019-
025>066-072>074.
LA...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR LAZ007>009-
015-016-023>026.
AR...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR ARZ074-075.
&&
22Hazardous weather outlook, Mar 18, 2:01 PM CDT, 14 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 201 PM CDT TUE MAR 18 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 201 PM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY SEVERE THUNDERSTORMS WILL BE LIKELY FOR MUCH OF THE OUTLOOK AREA TONIGHT...WITH DAMAGING STRAIGHT LINE WINDS AND TORNADOES BEING THE PRIMARY RISKS. A SQUALL LINE WAS EXPECTED TO DEVELOP OVER EAST TEXAS AND SWEEP ACROSS THE REGION TONIGHT. WIND GUSTS WITH THE LINE COULD REACH 80 MPH OR MORE WITH BOWING LINE SEGMENTS. ISOLATED STORMS THAT DEVELOP AHEAD OF THE SQUALL LINE COULD ALSO PRODUCE TORNADOES AND DAMAGING WINDS AS THEY RACE NORTHEAST. THE SQUALL LINE SHOULD MOVE THROUGH NORTHEAST LOUISIANA AND SOUTHEAST ARKANSAS BETWEEN 8 AND 12 AM...WEST MISSISSIPPI BETWEEN 11 PM AND 2 AM...CENTRAL MISSISSIPPI FROM 1 AM TO 4 AM...AND EAST MISSISSIPPI BETWEEN 3 AM AND 7 AM WEDNESDAY MORNING. THE LINE OF STORMS SHOULD BE EXITING THE AREA AROUND SUNRISE. STAY TUNED FOR UPDATED FORECASTS...WATCHES AND WARNINGS REGARDING THIS POTENTIAL SEVERE WEATHER EVENT. IN ADDITION TO SEVERE WEATHER...WINDY CONDITIONS WILL CONTINUE FOR THE ENTIRE THROUGH TONIGHT. SOUTHERLY WINDS FROM 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE LIKELY IN THE WEST...WHILE WIND SPEEDS FROM 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL PERSIST IN THE EAST. GUSTY WILL MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES TRAVELING ALONG WEST TO EAST ORIENTED ROADWAYS. ALSO WATER WILL BE ROUGH ON AREA LAKES. A WIND ADVISORY IN EFFECT UNTIL MIDNIGHT FOR AREAS WEST OF INTERSTATE 55...WITH A LAKE WIND ADVISORY IN EFFECT FROM MIDNIGHT UNTIL 7 AM. A LAKE WIND ADVISORY WAS ALSO IN EFFECT UNTIL 7 AM FOR THE EASTERN PORTIONS OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Mar 19, 4:33 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 433 AM CDT WED MAR 19 2008 MSZ072>074-191035- FORREST MS-LAMAR MS-MARION MS- 433 AM CDT WED MAR 19 2008 ...LINE OF THUNDERSTORMS MOVING EAST ALONG THE HIGHWAY 98 CORRIDOR... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WINDS WAS LOCATED FROM 10 MILES WEST OF HOLLY SPRINGS TO 25 MILES SOUTHWEST OF SANDY HOOK AT 433 AM CDT...MOVING EAST AT 35 MPH. THESE STORMS ARE EXPECTED TO AFFECT PERSONS IN MARION...LAMAR AND FORREST COUNTIES OVER THROUGH 6 AM THIS MORNING. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN FORREST...LAMAR AND MARION COUNTIES...INCLUDING THE CITIES OF COLUMBIA...HATTIESBURG...KOKOMO...PETAL...SANDY HOOK AND WEST HATTIESBURG...SHOULD MONITOR THESE STORMS CLOSELY. BYB
Special weather statement, Mar 19, 4:49 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 449 AM CDT WED MAR 19 2008 MSZ055>057-064>066-191050- COVINGTON MS-JONES MS-SMITH MS-JASPER MS-JEFFERSON DAVIS MS- SIMPSON MS- 449 AM CDT WED MAR 19 2008 ...LINE OF GUSTY THUNDERSTORMS MOVING EAST BETWEEN HIGHWAY 84 AND INTERSTATE TWENTY... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WINDS WAS LOCATED FROM 6 MILES NORTHWEST OF MARTINVILLE TO 3 MILES EAST OF SOCIETY HILL AT 449 AM CDT...MOVING EAST AT 45 MPH. PEOPLE IN COVINGTON...JASPER...JEFFERSON DAVIS...JONES...SIMPSON AND SMITH COUNTIES...INCLUDING THE CITIES OF COLLINS...ELLISVILLE... LAUREL...MAGEE...MENDENHALL AND STRINGER...SHOULD MONITOR THESE STORMS CLOSELY THROUGH 6 AM. BYB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 12:39 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 51 min |
| Mar 19, 1:04 AM CDT | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 41 min |
| Mar 19, 1:10 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Sunflower | 50 min |
| Mar 19, 1:24 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 51 min |
| Mar 19, 1:30 AM CDT | Tornado Warning | JAN | Adams | 45 min |
| Mar 19, 1:43 AM CDT | Tornado Warning | JAN | Holmes, Humphreys | 32 min |
| Mar 19, 1:58 AM CDT | Tornado Warning | JAN | Adams, Franklin, Jefferson | 47 min |
| Mar 19, 2:02 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 28 min |
| Mar 19, 2:04 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 30 min |
| Mar 19, 2:43 AM CDT | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 47 min |
| Mar 19, 2:46 AM CDT | Severe Thunderstorm Warning | JAN | Franklin | 29 min |
| Mar 19, 3:08 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 52 min |
| Mar 19, 3:10 AM CDT | Tornado Warning | JAN | Hinds | 50 min |
| Mar 19, 3:30 AM CDT | Severe Thunderstorm Warning | JAN | Copiah | 30 min |
| Mar 19, 3:50 AM CDT | Tornado Warning | JAN | Madison | 40 min |
| Mar 19, 3:59 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Covington, Hinds, Jefferson Davis, Lawrence, Leake and 5 more | 46 min |
| Mar 19, 3:59 AM CDT | Tornado Warning | JAN | Attala, Holmes, Yazoo | 22 min |
| Mar 19, 4:31 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 44 min |
| Mar 19, 4:45 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 30 min |
| Mar 19, 5:15 AM CDT | Tornado Warning | JAN | Leake, Neshoba | 30 min |
| Mar 19, 5:44 AM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Noxubee, Winston | 18 min |
| Mar 19, 7:21 AM CDT | Lake Wind Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 14 hr |
| Mar 19, 11:25 AM CDT | River Flood Warning | JAN | Bolivar, Washington | 45 days |
| Mar 19, 11:25 AM CDT | River Flood Warning | JAN | Issaquena, Washington | 47 days |
| Mar 19, 11:25 AM CDT | River Flood Warning | JAN | Claiborne, Jefferson, Warren | 52 days |
| Mar 19, 11:25 AM CDT | River Flood Warning | JAN | Adams, Wilkinson | 74 days |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.